# SDR AU991049

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 369E
- Engine: Allsn 250C20R1
- System (JASC): 7250 · Turbine Section
- Part: Diaphragm
- Part number: 23031938
- Condition: Failed
- Location: Gas Producer
- Stage of operation: TO
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

(AUS) GAS PRODUCER TURBINE SECOND STAGE NOZZLE DIAPHRAGM FAILED AND RUBBING ON THE FIST AND SECOND STAGE TURBINE WHEELS.
